# SDR UIEA2021021700335

- Difficulty date: February 18, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 90,272 hours, 19,787 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Containment Bag
- Component: Containment Bag
- Component part number: AS0021
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT CONTAINMENT BAG VACUUM SEAL BROKEN.  REMOVED AND  REPLACED AVSAX CONTAINMENT BAG IN COCKPIT AS PER B767-300 AMM 25-60-98.
